Posted by: Kirsty | 2008/07/11

Pain when going off the pill

I stopped taking the pill at the beginning of July after being on it for 9 years and for the past 6 days I have been experiencing pain near my uterus (the same pain as when I'm ovulating). The pain has never lasted this long or been this consistent (it's usually sporadic). Is this my body adjusting to going off the pill or should I go to my gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may well be your body adjusting. Give it some time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Madam | 2008/07/11

Please see your gynae immediately.
I experienced such pains 3 months after I left the pill in Nov 2006 and have been having them ever since. Even having a laparoscopy didn't help, as no endometriosis was found and Drs still don't know what's wrong. The only relief I got was last month when my GP put me on antibiotics for a urinary tract infection I had that he suspected had not cleared. The pains are now less severe, but still there. I was on Triphasil for 10 yrs.

Reply to Madam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.